# SDR ASAA2016031816014

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,167 hours, 10,342 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drain
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FUEL LEAKING FROM FUEL AIR/OIL HEAT EXCHANGER DRAIN LINE ON NR 2 ENGINE.  ACFT GROUNDED.   LEAK FOUND TO BE WITHIN THRESHOLD LIMIT, PLACED ON PLT, REF AMM 71-71-00 TO BE CORRECTED WITHIN 75 CYCLES.  ACCOMPLISHED ENGINE VENTS AND DRAINS INSPECTION INSPECTION ON NR 2 ENG IAW AMM 71-71-00-200-801-F00.  RAN ENGINE 5 MINUTES.  NO LEAKS NOTED, ACFT OK FOR SERVICE.
